# SDR UALA2013031401511

- Difficulty date: March 13, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 70,127 hours, 9,881 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Bolt
- Condition: Broken
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AIR SENSE LINE FROM PNEUMATIC CLUSTER UNSECURED FROM PLENUM.   FOUND STATIC PRESSURE LINE TO PLENUM RETAINING BOLT HEAD BROKEN OFF DURING INSPECTION OF PNEUMATIC CLUSTER AND SENSE LINES ITEM 33.  DRILLED OUT BOLT, THREADS NEED TO BE CLEANED UP OR HELI COIL REPLACED. -REPLACED HELI COIL. SECURED PNEUMATIC SENSE LINE.
